×

Found 137 Documents (Results 1–100)

100
MathJax

Selected works. Vol. II. Functional analysis. Partial differential equations. Compiled and edited by S. K. Vodop’yanov and G. V. Demidenko. (Избранные труды. Том II. Функциональный анализ. Дифференциальные уравнения с частными производными.) (Russian) Zbl 1325.01034

Novosibirsk: Izdatel’stvo Instituta Matematiki Im. S. L. Soboleva SO RAN; Novosibirsk: Akademicheskoe Izdatel’stvo “Geo” (ISBN 5-86134-133-8). 689 p. (2006).
PDF BibTeX XML Cite

Error estimates for the numerical approximation of boundary semilinear elliptic control problems. Continuous piecewise linear approximations. (English) Zbl 1214.49019

Ceragioli, F. (ed.) et al., Systems, control, modeling and optimization. Proceedings of the 22nd IFIP TC7 conference, July 18–22, 2005, Turin, Italy. New York, NY: Springer (ISBN 0-387-33881-0/hbk). IFIP, International Federation for Information Processing 202, 91-101 (2006).
MSC:  49K20 49M30 49M25 35J15
PDF BibTeX XML Cite
Full Text: DOI

Semilinear parabolic partial differential equations: theory, approximation, and application. (English) Zbl 1197.35003

Ekhaguere, G. O. S. (ed.) et al., New trends in the mathematical and computer sciences. Papers from the international workshop on new trends in the mathematical and computer sciences with applications to real world problems, Covenant University, Ota, Nigeria, June 19–23, 2006. Lagos: International Centre for Mathematical & Computer Sciences (ICMCS) (ISBN 978-37246-2-2/pbk). Publications of the ICMCS 3, 153-194 (2006).
PDF BibTeX XML Cite

Schauder-type estimates and applications. (English) Zbl 1192.35003

Chipot, Michel (ed.) et al., Handbook of differential equations: Stationary partial differential equations. Vol. III. Amsterdam: Elsevier/North Holland (ISBN 978-0-444-52846-9/hbk). Handbook of Differential Equations, 401-464 (2006).
PDF BibTeX XML Cite
Full Text: DOI

Approximation controllability in \(\mathbb L_2\) of parabolic equation with boundary condition dependent on time only. (Russian, English) Zbl 1150.49303

Vestn. Mosk. Univ., Ser. I 2006, No. 3, 6-13 (2006); translation in Mosc. Univ. Math. Bull. 61, No. 3, 5-11 (2006).
MSC:  49J20 35B37 93B05 35K20
PDF BibTeX XML Cite

Positive solutions of second-order differential equations with prescribed behavior of the first derivative. (English) Zbl 1257.35091

Agarwal, Ravi P. (ed.) et al., Proceedings of the international conference on differential and difference equations and their applications, Melbourne, FL, USA, August 1–5, 2005. New York: Hindawi Publishing Corporation (ISBN 977-5945-38-0/hbk). 835-842 (2006).
MSC:  35J60 35B09 35A24
PDF BibTeX XML Cite

On the solvability of the periodic problem for nonlinear second-order function-differential equations. (English. Russian original) Zbl 1136.34327

Differ. Equ. 42, No. 3, 380-390 (2006); translation from Differ. Uravn. 42, No. 3, 356-365 (2006).
MSC:  34K10 34K13
PDF BibTeX XML Cite
Full Text: DOI

Grid approximation of singularly perturbed parabolic convection-diffusion equations subject to a piecewise smooth initial condition. (Russian, English) Zbl 1210.35148

Zh. Vychisl. Mat. Mat. Fiz. 46, No. 1, 52-76 (2006); translation in Comput. Math. Math. Phys. 46, No. 1, 49-72 (2006).
MSC:  35K20 34E15
PDF BibTeX XML Cite

The defect-correction technique applied to singularly perturbed elliptic problems of convection-diffusion type. (English) Zbl 1117.65360

Madaune-Tort, Monique (ed.) et al., Ninth international conference Zaragoza-Pau on applied mathematics and statistics, Jaca, Spain, September 19–21, 2006. Zaragoza: Univ. de Zaragoza, Seminario Matemático “García de Galdeano” (ISBN 84-7733-871-X/pbk). Monografías del Seminario Matemático “García de Galdeano” 33, 411-418 (2006).
PDF BibTeX XML Cite

Inverse scattering to determine the shape of a vocal tract. (English) Zbl 1110.35097

Dritschel, Michael A. (ed.), The extended field of operator theory. Containing lectures of the 15th international workshop on operator theory and its applications, IWOTA 2004, Newcastle, Uk, July 12–16, 2004. Basel: Birkhäuser (ISBN 978-3-7643-7979-7/hbk; 978-3-7643-7980-3/e-book). Operator Theory: Advances and Applications 171, 1-16 (2006).
PDF BibTeX XML Cite

Nonlinear equations satisfying the nonresonance condition. (English. Russian original) Zbl 1120.47054

J. Math. Sci., New York 135, No. 1, 2749-2763 (2006); translation from Tr. Semin. Im. I. G. Petrovskogo 25, 226-248 (2005).
PDF BibTeX XML Cite
Full Text: DOI

Approximate controllability of second-order neutral stochastic evolution equations. (English) Zbl 1121.34082

PDF BibTeX XML Cite

Applied equivariant degree. (English) Zbl 1123.47043

AIMS Series on Differential Equations and Dynamical Systems 1. Springfield, MO: American Institute of Mathematical Sciences (ISBN 978-1-60133-001-7/hbk). xxiii, 552 p. (2006).
PDF BibTeX XML Cite

Estimates for the cut-off resolvent of the Laplacian for trapping obstacles. (English) Zbl 1387.35391

PDF BibTeX XML Cite
Full Text: Numdam EuDML

Filter Results by …

Document Type

Reviewing State

all top 5

Author

all top 5

Serial

all top 3

Classification

Software